MAUDE Adverse Event Report: ARTHREX, INC. NANO SWIVELOCK, 2.5 X 7MM W/ FORK EYELET; BONE FIXATION SCREW/PLATE

ARTHREX, INC. NANO SWIVELOCK, 2.5 X 7MM W/ FORK EYELET; BONE FIXATION SCREW/PLATE
Model Number NANO SWIVELOCK, 2.5 X 7MM W/ FORK EYELET
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/04/2022
Type of Reportable Event Malfunction
Event or Problem Description
On 03/04/2022, it was reported by a sales representative via phone that during an ucl internal brace procedure on (b)(6) 2022, an ar-8998t nano swivelock® suture anchor with fork eyelet had an issue.The anchor would not come off the driver, it was stuck, it could not be implanted and had to be removed from the patient.Nothing broke inside the patient, the full anchor was removed, being stuck to the device.The case was completed by using another ar-8998t nano swivelock® suture anchor with a different lot number, and the case was completed successfully with no impact to the patient.
 
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The most likely cause for the reported failure can be attributed to improper bone prep; misaligned insertion; prying/leveraging the device during insertion.However, due to the device being returned unpackaged, we are unable to confirm the reported event.

Brand Name
NANO SWIVELOCK, 2.5 X 7MM W/ FORK EYELET
Common Device Name
BONE FIXATION SCREW/PLATE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19004244
Report Number1220246-2024-01730
Device Sequence Number15569308
Product Code HWC
UDI-Device Identifier10888867301822
UDI-Public10888867301822
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K191651
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 03/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2026
Device Model NumberNANO SWIVELOCK, 2.5 X 7MM W/ FORK EYELET
Device Catalogue NumberAR-8998T
Device Lot Number14357403
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2022
Initial Report FDA Received Date03/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/18/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown